# SDR AMTA200700226

- Difficulty date: May 4, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER AFT STAB PIN CORRODED PN 180A1612-2.  REMOVED AND REPLACES PIN 180A1612-4, AMM 27-41-11-4.  (K)
